Etching in full body followed by red rashes. This exist from almost 4 years. Temporarily get relief for month or so using anti allergy tablets.
Consulted to dermatologist for all four years and everytime she treat with anti allergy tablets. But relief always temporary. pops up again after one month to stop medicines.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thanks for the query.
Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and this condition needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non-sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period, it is advisable to wean the treatment. Few advance treatment options also exist which requires once a month treatment. Hope it helps.